Thought I'd got away with it. !! - British Lung Foun...

British Lung Foundation

47,658 members56,586 posts

Thought I'd got away with it. !!

Cheriebobo
Cheriebobo

Hi lungies Cheriebobo here. Posted last week.. Had pfizer jab on 11th Feb.. And felt no pain.. Reaction or anything.. Well tues night started with very bad joint pain.. Especially accross chest and right clavicle.. Pounding headache.. No temp or chills.. Yesterday was same.. But wakened through the night last night.. Shaking not shivering.. Took 5 mg diazapan and finally fell asleep.. Woke up at 8am.. Heart racing. 130 to 140 bpm. Breathing harder.. stats 93 oxy 140. So sitting down trying to reduce heart rate.. Will phone dr if I dont feel better soon. Have just taken 5mg diazapan again judt now at 10.30am.. Has anyone else. Had this reaction.. Its definitely not a panic attack. Margarita and the woofs

17 Replies
Damon1864
Damon1864Volunteer

Sorry to here about the side effects you are having, I felt great when I first had it, but the next day got a terrible headache and felt so tired. If you are worried please phone your GP now, at least it will put your mind at rest. Please let me know how you are doing have a lovely day and take care 😊 Bernadette and Jack 🐕 xxxxxx

Cheriebobo
Cheriebobo in reply to Damon1864

Hii Bernadette.. Will phone dr just to report.. Like u all i had. Was. A headache.. I have had lot of stress pazt week.. House flooded with storm.. But making excuses here.. Will phone doc.. Will post when I get answer.. Margarita and the woofs x

Damon1864
Damon1864Volunteer in reply to Cheriebobo

Thank you ☺️ xxxxx

I've had the Pfizer vaccine but no reaction at all not even a troublesome sore arm.Possibly a reactions 7 days after the vaccine should most definitely be reported, to your GP initially to be sure its nothing else that could be the cause.

If its considered an accurate assumption it was the result of the vaccine I suspect the doctor will report these adverse reactions through the yellow card system.

Personally I've not heard of anyone having a reaction 7 days after the vaccine.

Whatever the cause hope you will soon be feeling better.

Cheriebobo
Cheriebobo in reply to Bkin

Thanks Bkin.. Will phone dr..Arnt we terrible

. Not wanting to any drs... Will post when i get a reply.. 🤞🤞

Hoping you feel better soon Cherieboo. Xxx

Hi, I had the AstraZeneca vaccine yesterday at 12.30pm. By 6pm I had uncontrollable shaking and feeling shivery along with bad back pain and a banging headache. At 10. 30 pm my oxygen levels were mid 80's, pulse rate 135. Two hours later my temperature was 38.5 degrees C. After a somewhat restless night I did manage to get some sleep.This morning my sats have improved, my temperature is back to normal and the back pain has eased. I still have a slight headache along with some nausea and feeling woozy but I feel a hell of a lot better than I did last night. I was surprised at how quickly the side effects developed. Hopefully it is a good sign and my body is going to produce lots of antibodies!

I hope that you soon feel better xx

I would definitely contact the gp. Seems odd to have this reaction so long after the jab. I had 48 hour fever for 48 hours after Azen & banging g head followed by a few more days of fatigue (I have CFS so not surprising). Palpitations aren't on the list of side effects so contact yr gp, it may be something completely different. P

If you have had your house flooded then that is bound to have some effect on your body already exposed to the unknown stress from the vaccine. . Better phone your doctor as you said

Pfizer gor me was just a sore muscle at injection site. My wife was the same. Hope you recover soon.

Cheriebobo
Cheriebobo in reply to Tryfan

Hi cheriebobo here in reply to yesterday post.. Already posted.. But silly bugger i sent it somewhere else.. But I'll repost as I think its very relevant to Bronchiectasis and Asthma patients.Phoned dr wbo got me into surgery. Examined by young locum gave me full works.. Explained side effects of pfizer can start 1 to 10 days later so that covers severe joint pain and headache..

Elevated heart rate.. Different thing..

Was 145 to 150 at 10am yesterday at surgery reduced to 110.. She explained vaccination boosts immune system and i use Ventolin and flutasicone.. So immune system kicks in and sometimes gives you the flu like effects.. So my lung function fell.. Like having the flu.. Heart rate goes up to push more oxygen into lungs.. But also boosts meds . So Ventolin boosted as well.. So elevated heart rate.. I have already experienced this 20 yrs ago as i had too many puffs of Ventolin.. Ended up in respiratory arrest then cardiac arrest in Glasgow Royal infirmary.. So similar effect even although i had had only 1 puff yesterday.... Dr told me to stop Ventolin and only use in emergency but still carry on with my preventers.. This morning bpm at my usual 88 ish.. But after a few min of exertion .... Making a cuppa. 🙄 I could feel it rising again up to 110.... So today im resting. Joint pain bearable and getting better with paracetamol....

Forget to say im also Allergic to Addrenalin so maybe that didnt help either... But think anyone who uses Asthma meds should be aware of possible effect.. I have asked for effect to be reg on yellow card system..... But feeling a little better today.. House still flooded... Life full of stresd... Like us all...

BUT.. As im posting this.. Radio 2 on. And. CHRIS REA SINGING... I CAN HEAR YOUR HEART BEAT.... VERY APPROPRIATE. ❤️💔💔😂

Have a good day everyone.. Margarita and the woofs... 🐩🐩🐩

hope you are feeling much better today

Oh god wooffles .....lm so sorry you had this lot , my hubby’s been so ill with his since 27th jan.... with everything you can get as side effects ...he’s had them ( he has a lot of conditions ) he still has a violent headache after nearly three weeks, vomiting, upset stomach, high blood pressure, pain in eyes, Pain all over , doesn’t want to eat ....it’s horrible to see him like this .. Which is why l’ve been so quiet on here .But now found out my 30 year old son and l should of had ours at the same time ......no, no they said ......they offered us today to go to :

Staddy .......Central Park and queue........ha! Ha! Ha ! After 10-15 mins we both fall down with blood pooling ...idiots and it’s an hour round trip or the hospital an hour and a half round trip ......omg why don’t they check there medical records ...last time mike had a flu jab he ended up in coronary care as his pots kicked off big time .....it was shocking ...Last time l had a steroid injection l ended up in A & E nearly dying as it kicked off my pots ...my doc thought she’d killed me ...

We both react to drugs in this way ...so now they are coming out to us soon ...lm back working in the community’s in full PPE gear l might add and have a birthday party for a cancer child in April so lm hoping it will be very soon .

Hope all is well with you soon. I had a tender spot where the Pfizer was injected and a fuzzy head and tiredness which I put down to my poor sleeping but could have been side effects I have noticed recently that I feel out of breath and heart racing after going up the stairs etc but maybe because I have only done flat walking and no little inclines for a while. Take care x

Keep an eye on heart rate with ur oxy.. Pulse meter.... I had no side effects at all until 6 days later.

Thanks. Checked it today X

Hope symptoms are short-lived and you feel better soon.

You may also like...